# SDR UALA2011040401623

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1720 RT CUSP TO BULKHEAD T-FITTING CORRODED AT PRESSURE DECK.  MAJOR REPAIR ACCOMPLISHED:  RT T-FITTING AT STA 1720 REPLACED PER SRM.
